Alert archive / Ohio / Flash Flood Watches in 2017
Flash Flood Watch 3, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Apr 29, 2017, 3:22 AM EDT for 9 counties in Ohio; Pleasants County, Tyler County, Wood County, West Virginia; Greenup County, Kentucky. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2017, 3:22 AM EDT (07:22 UTC)
- Expired
- Apr 29, 2017, 1:14 PM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Greenup County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Pleasants County, WV, Tyler County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 101 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 848 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
348 WGUS61 KRLX 290722 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Charleston WV 322 AM EDT Sat Apr 29 2017 OHZ066-067-075-076-083>087-WVZ009>011-291530- /O.NEW.KRLX.FF.A.0003.170429T0722Z-170429T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Wood-Pleasants-Tyler- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, and Middlebourne 322 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... The National Weather Service in Charleston has issued a * Flash Flood Watch for portions of southeast Ohio and northern West Virginia, including the following areas, in southeast Ohio, Athens, Gallia, Jackson OH, Lawrence OH, Meigs, Morgan, Perry, Vinton, and Washington. In northern West Virginia, Pleasants, Tyler, and Wood. * Until 2 PM EDT this afternoon. * Several rounds of showers and thunderstorms are expected through the morning. Some areas within the watch have already received around an inch of rainfall, with an additional 1 to 2 inches expected where repetitive storms occur. * In these localized areas fast rises on creeks and streams and streams is expected to lead to potential flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
3 follow-up statements
772 WGUS61 KRLX 290940 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Charleston WV 540 AM EDT Sat Apr 29 2017 KYZ101-291745- /O.EXA.KRLX.FF.A.0003.000000T0000Z-170429T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greenup- Including the cities of Flatwoods and Greenup 540 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... The National Weather Service in Charleston has expanded the * Flash Flood Watch to include a portion of northeast Kentucky, including the following area, Greenup. * Until 2 PM EDT this afternoon * Several rounds of showers and thunderstorms are expected through the morning. Some areas within the watch have already received around an inch of rainfall, with an additional 1 to 2 inches expected where repetitive storms occur. * In these localized areas fast rises on creeks and streams and streams is expected to lead to potential flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ OHZ066-067-075-076-083>087-WVZ009>011-291745- /O.CON.KRLX.FF.A.0003.000000T0000Z-170429T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Wood-Pleasants-Tyler- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, and Middlebourne 540 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of southeast Ohio and northern West Virginia, including the following areas, in southeast Ohio, Athens, Gallia, Jackson OH, Lawrence OH, Meigs, Morgan, Perry, Vinton, and Washington. In northern West Virginia, Pleasants, Tyler, and Wood. * Until 2 PM EDT this afternoon * Several rounds of showers and thunderstorms are expected through the morning. Some areas within the watch have already received around an inch of rainfall, with an additional 1 to 2 inches expected where repetitive storms occur. * In these localized areas fast rises on creeks and streams and streams is expected to lead to potential flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
189 WGUS61 KRLX 291347 FFARLX Flood Watch National Weather Service Charleston WV 947 AM EDT Sat Apr 29 2017 KYZ101-OHZ086-087-291500- /O.CAN.KRLX.FF.A.0003.000000T0000Z-170429T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greenup-Gallia-Lawrence OH- Including the cities of Flatwoods, Greenup, Gallipolis, Ironton, and South Point 947 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northeast Kentucky and southeast Ohio has been cancelled. Heavier rain last night fell north of this area and the majority of the late morning rainfall also looks to be moving further north through Ohio. $$ OHZ066-067-075-076-083>085-WVZ009>011-291800- /O.CON.KRLX.FF.A.0003.000000T0000Z-170429T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Wood- Pleasants-Tyler- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, and Middlebourne 947 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of southeast Ohio and northern West Virginia, including the following areas, in southeast Ohio, Athens, Jackson OH, Meigs, Morgan, Perry, Vinton, and Washington. In northern West Virginia, Pleasants, Tyler, and Wood. * Until 2 PM EDT this afternoon * Another round of showers and thunderstorms is expected through early afternoon. Some areas within the watch have already received over an 1.5 inches of rain last night. Additional heavy rainfall of 1 to 2 inches is possible. * Fast rises on creeks and streams is expected to lead to potential flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
579 WGUS61 KRLX 291714 FFARLX Flood Watch National Weather Service Charleston WV 114 PM EDT Sat Apr 29 2017 OHZ066-067-075-076-083>085-WVZ009>011-291815- /O.CAN.KRLX.FF.A.0003.000000T0000Z-170429T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Wood- Pleasants-Tyler- Including the cities of New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, and Middlebourne 114 PM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Ohio and northern West Virginia has been cancelled, as the bands of heavy rainfall have moved out of the area. However, some additional thunderstorms are possible later this afternoon. Therefore the situation will still have to be monitored for any training thunderstorms. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Apr 29, 1:49 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 29, 1:49 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Charleston WV 149 AM EDT Sat Apr 29 2017 .SYNOPSIS... Warm front lifts through overnight. Next cold front Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 137 AM Saturday... Busy night so far with waves of convection moving west to east across the central/northern portions of the CWA. Models taking two different approaches with this...one camp transitioning things north pretty quickly through the early morning hours, but the other camp brings the activity to our west straight east into I-64 corridor -- or just north. This seems like the better forecast with nose of low level jet still in the region, so have highest POPs through 12Z along and north of I64, then transition activity farther north as the nose of the jet also moves north. Maintain some isolated to scattered showers and storms today and tonight...mainly in SE Ohio and also mountains of WV. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... As of 245 PM Friday... Very warm air mass in place overhead still on Sunday. Temps will climb close to 90 again for a large portion of Southern through Central West Virginia. There will be some potential for thunderstorms to develop near max heating Sunday Afternoon, but with fairly dry air aloft with decent Cap, have decided to keep PoP at slight chance to low chance for now. Strong cold front moves in on Monday and showers and storms are likely to be widespread with this system. Strong anomalous low level jet out ahead of the front with GEFS showing 850 mb winds at 3 to 4 standard deviations above with about 60 knots forecast. However, ensemble and operational guidance is in fairly good agreement with the front entering the Ohio Valley Monday morning which would limit severe potential. Will have to keep an eye on how the forecast progresses the next couple of days and if the front slows down there will certainly be potential for severe storms. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 305 PM Friday... Much cooler weather will push in behind the front, but it should remain relatively dry until at least mid week. Forecast guidance then becomes uncertain after that. Deep trough digs across Central Plains Wednesday night into Thursday as surface low ejects northeast out of the SE U.S. and into our region. This could bring heavy rain to the area as upper trough closes off into an upper low and lingers overhead into next weekend. Still very low confidence in this scenario at this time being so late in the period. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 143 AM Saturday... Messy aviation situation across the northern half of the CWA with waves of showers and thunderstorms drifting ENE. Overall, only expecting some brief pockets of IFR in the stronger cells, so did not include IFR in TAFs, however AMD tempos will be needed if a stronger cell approaches a TAF site. Main showers and storms should gradually shift north of area later this morning with VFR and S to SW flow today into tonight. Could still get some showers/storms across NW CWA and included VCTS at PKB into this afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of showers and storms could vary. May need more aggressive IFR vis in TAFs. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE SAT 04/29/17 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H H H H H H H H H M PKB CONSISTENCY M H M M H H H H H H H L CKB CONSISTENCY H H H H H H H H H H H M AFTER 06Z SUNDAY... IFR possible in showers and storms Monday into Monday night. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MZ/MPK NEAR TERM...MZ SHORT TERM...MPK LONG TERM...MPK AVIATION...MZ
Hazardous weather outlook, Apr 28, 2:37 PM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 237 PM EDT Fri Apr 28 2017 KYZ101>103-105-OHZ076-085>087-WVZ005>009-014-291845- Greenup-Carter-Boyd-Lawrence KY-Washington-Meigs-Gallia-Lawrence OH- Wayne-Cabell-Mason-Jackson WV-Wood-Putnam- 237 PM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Isolated strong to severe thunderstorms are possible late today into tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ003-004-WVZ010-011-013-015>020-024>034-039-040-515>526-291845- Dickenson-Buchanan-Pleasants-Tyler-Lincoln-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 237 PM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ066-067-075-083-084-291845- Perry-Morgan-Athens-Jackson OH-Vinton- 237 PM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...This Afternoon and Tonight. Isolated strong to severe thunderstorms are possible late today into tonight. If thunderstorms were to train over the same area repeatedly overnight, localized flooding could not be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated strong to severe thunderstorms are possible Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Apr 29, 12:15 AM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1215 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND DMG JACKSON 39.05N 82.63W
04/28/2017 JACKSON OH TRAINED SPOTTER
MULTIPLE TREES DOWN AND POWER OUT. ALSO VERY LOW
VISIBILITY IN HEAVY RAIN.
&&
EVENT NUMBER RLX1700393
MZLocal storm report, Apr 29, 12:34 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1234 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM HAIL MIDDLEPORT 39.00N 82.06W
04/29/2017 E0.25 INCH MEIGS OH TRAINED SPOTTER
&&
EVENT NUMBER RLX1700394
MZSpecial weather statement, Apr 29, 1:45 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Charleston WV
145 AM EDT SAT APR 29 2017
OHZ083-086-087-WVZ007-290615-
Jackson-Gallia-Lawrence-Mason-
145 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GALLIA...NORTHERN
LAWRENCE AND WEST CENTRAL MASON COUNTIES...
At 145 AM EDT, a strong thunderstorm was located near South Webster,
or 8 miles east of Wheelersburg, moving east at 45 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Gallipolis, Rio Grande, Gallia, Vernon, Waterloo, Adamsville,
Gallopolis Ferry, Gage and Centerpoint.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3868 8276 3868 8270 3875 8270 3875 8266
3884 8265 3893 8218 3866 8212 3863 8276
3865 8277
TIME...MOT...LOC 0545Z 261DEG 41KT 3874 8269
17Special weather statement, Apr 29, 2:14 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
214 AM EDT SAT APR 29 2017
OHZ085-086-WVZ007-008-014-290700-
Meigs-Gallia-Jackson-Mason-Putnam-
214 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEIGS...
SOUTHEASTERN GALLIA...MASON...NORTH CENTRAL PUTNAM AND JACKSON
COUNTIES...
At 214 AM EDT, a strong thunderstorm was located near Gallipolis,
moving east at 55 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Point Pleasant, Gallipolis, Ripley, Rio Grande, Racine, Ravenswood,
New Haven, Sandyville, Kenna, Henderson, Leon, Cheshire, Adamsville,
Portland, Statts Mills, Lakin, Given, Cottageville, Gallopolis Ferry
and Fairplain.
This includes Interstate 77 in West Virginia between mile markers 125
and 153.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3889 8240 3905 8167 3888 8157 3867 8159
3863 8235
TIME...MOT...LOC 0614Z 260DEG 49KT 3879 8227
17Local storm report, Apr 29, 2:31 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
231 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 2 NNW CHLOE 38.71N 81.10W
04/29/2017 CALHOUN WV PUBLIC
2 LARGE PINE TREES DOWN
&&
EVENT NUMBER RLX1700395
MZSpecial weather statement, Apr 29, 2:34 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
234 AM EDT SAT APR 29 2017
WVZ523-526-290700-
Northwest Pocahontas-Southeast Randolph-
234 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANDOLPH AND
NORTHEASTERN POCAHONTAS COUNTIES...
At 233 AM EDT, a strong thunderstorm was located 11 miles southeast
of Dailey, or 18 miles south of Elkins, moving east at 70 mph.
Wind gusts of 50 to 55 mph are possible with this storm.
Locations impacted include...
Durbin, Glady, Cheat Bridge and Bartow.
LAT...LON 3878 7951 3869 7960 3866 7960 3867 7962
3866 7962 3864 7963 3862 7962 3858 7966
3853 7967 3854 7993 3884 7983 3886 7952
3884 7954 3883 7952 3881 7953 3880 7951
TIME...MOT...LOC 0633Z 275DEG 62KT 3868 7974
17The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:45 PM EDT | Special Weather Statement | RLX | Gallia, Jackson | 30 min |
| Apr 28, 11:55 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Meigs, Vinton | 35 min |
| Apr 29, 12:28 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs | 32 min |
| Apr 29, 1:45 AM EDT | Special Weather Statement | RLX | Gallia | 30 min |
| Apr 29, 2:14 AM EDT | Special Weather Statement | RLX | Gallia | 46 min |
| Apr 29, 3:03 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 57 min |
| Apr 29, 3:10 AM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 50 min |
| Apr 29, 3:29 AM EDT | Special Weather Statement | RLX | Athens, Vinton | 31 min |
| Apr 29, 4:01 AM EDT | Special Weather Statement | RLX | Gallia | 44 min |
| Apr 29, 10:32 AM EDT | Special Weather Statement | RLX | Perry | 43 min |
| Apr 29, 11:15 AM EDT | Special Weather Statement | RLX | Morgan | 30 min |
| Apr 29, 2:34 AM EDT | Special Weather Statement | RLX | Randolph | 26 min |
| Apr 29, 4:46 AM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Roane, Wirt | 29 min |
| Apr 29, 4:55 AM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 35 min |
| Apr 29, 5:31 AM EDT | Special Weather Statement | RLX | Barbour, Taylor | 29 min |
| Apr 29, 7:42 PM EDT | Special Weather Statement | RLX | Boone | 33 min |
| Apr 29, 1:03 AM EDT | Severe Thunderstorm Warning | RLX | Greenup | 27 min |
Nearby
Flash Flood Watches in Ohio, 2017Flash Flood Watches in West Virginia, 2017Flash Flood Watches in Kentucky, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.